# SDR RAAAB196004

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Mcd Sill
- Part time: 54,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION OF MCD SILL, FOUND WEB CRACKED AND CORRODED AT THE FOLLOWING, BS 487, 499-506, 537-548, 552-562, 577-587, 597-607 AND 610-617.  REPLACED WEB PER SRM 51-10-1.  (M)
